# SDR AWXA200600129

- Difficulty date: January 23, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 21,306 hours, 8,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 2335
- Condition: Unknown
- Location: Emergency Lights
- Part time: 40,684 hours, 16,958 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE EMERGENCY LIGHTS POWER SUPPLY AT THE LEFT MID CABIN HAD ALL THE FAULT LIGHTS ILLUMINATED ON THE PACK.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY AND BATTERY PACK IAW AWA TASK CARDS R1C33303 AND A1C33302.  OPERATIONAL CHECKS WERE GOOD.  COULD NOT CONFIRM FAULT.  UNIT WAS TESTED AND INSPECTED IAW CMM 33-51-09 REV 2.
